We find lower and upper bounds for the risk of estimating a manifold in Hausdorff distance under several models. We also show that there are close connections between manifold estimation and the problem of deconvolving a singular measure.

Manifold estimation and singular deconvolution under Hausdorff loss / Genovese, Christopher R.; Perone Pacifico, Marco; Verdinelli, Isabella; Wasserman, Larry. - In: ANNALS OF STATISTICS. - ISSN 0090-5364. - 40:2(2012), pp. 941-963. [10.1214/12-aos994]

Manifold estimation and singular deconvolution under Hausdorff loss

Marco Perone Pacifico;
2012

Abstract

We find lower and upper bounds for the risk of estimating a manifold in Hausdorff distance under several models. We also show that there are close connections between manifold estimation and the problem of deconvolving a singular measure.
manifold learning; deconvolution; minimax
Manifold estimation and singular deconvolution under Hausdorff loss / Genovese, Christopher R.; Perone Pacifico, Marco; Verdinelli, Isabella; Wasserman, Larry. - In: ANNALS OF STATISTICS. - ISSN 0090-5364. - 40:2(2012), pp. 941-963. [10.1214/12-aos994]
File in questo prodotto:
File Dimensione Formato  
2012_annals.pdf

Open Access

Tipologia: Versione dell'editore
Licenza: DRM non definito
Dimensione 248.16 kB
Formato Adobe PDF
248.16 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11385/182616
Citazioni
  • Scopus 40
  • ???jsp.display-item.citation.isi??? 41
social impact